# SDR DALA2023051903997

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 105,104 hours, 14,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 EMERGENCY AISLE LENS COVER NEAR L4 DOOR MISSING. CORRECTIVE ACTION: FOUND LENS COVER IN CABIN, INSTALLED AS REQD, OPS NML, MEL + PLAC RMVD OK FOR SVC (5117804)
